# SDR HALA2010093000477

- Difficulty date: September 30, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 92,928 hours, 17,623 cycles
- Engine: Pwa PW4062
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1435
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION SEAT TRACK AT STA 1435, RBL 88.5 BEYOND LIMITS.  SEAT TRACK REPLACED IAW SRM 51-40-02, REV. 84 AT RBL 88.5, STA 1324 - STA 1444.  ALODINED, PRIMED, PAINTED, AND APPLIED CPC.
